Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Motor Poly Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

Brand Name: Sculptra Other Name(s): New-Fill, PLA, PLLA Drug Class: Opportunistic Infection and Other Drugs Poly-L-lactic acid, also known as PLLA, is the main ingredient of Sculptra, also known as New-Fill. Sculptra is a powder that is mixed with water and then injected into the skin. Sculptra belongs to the class of medicines called dermal fillers. Injecting Sculptra into facial skin may give it a firmer, fuller appearance. PLLA is used...
Ask the Experts

What is the Neuropathy Progression?

I was diagnosed in October 2004 with Peripheral Poly Neuropathy. I do not have diabetes. It seems that I can not find anybody who can tell me the progression. I am having problems with just one of my legs. From the left butt bone down through my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Progression rates can vary widely from patient to patient. Since this forum is for the exclusive discussion of side effects related to HIV therapy, information about your HIV status and HIV treatment regimen is needed in order to comment on what... Read more »

A unique neuropathy developed in the last 6 months

I have been HIV positive for 19 years. My current VL is undetectable and CD4 counts are 435 in early June. My regimen includes Truvada, Prezista (600x2) and Norvir as a booster. I did take DDI for a number of years but stopped it in Oct of 2011,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I am unaware of documented cases of your HIV regimen causing isolated upper leg motor neuron dysfunction-seems very unlikely. I would consider seeing if there is an HIV experienced neurologist you could see for consultation or 2nd opinion. Have you... Read more »

Neuropathy

Dear Dr.Cohen,Many thanks for the reply you gave me re Neuropathy (10th May).Sorry for not giving you more details.But here they are: I have chronic bilateral SENSORY Neuropathy of both feet.The nerve biopsy that I had,showed that the axion...
Cal Cohen, M.D., M.S.

Response from Cal Cohen, M.D., M.S.

Harvard Medical School
Dear span - Not much else to say - you are getting care from some who sound like that they are doing what can be done - and I would hope that they can care well for not only your neuropathy but the HIV aspects as well. While I follow the HIV... Read more »

Neuropathy... or something else?

Hi (and thanks for your time!)I have a combination of symptoms that I refer to as 'neuropathy' - but is it really? My small-town doc doesn't have a clue. I have a constant throbbing pain in both legs - but it is NOT the...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Peripheral neuropathy can also present as deep-seated throbbing pain. That, together with the numbness and tingling in your fingertips, indicates to me that you have peripheral neuropathy. There are a number of approaches that can make you more... Read more »
Connect With Others

Neuropathy

Posted by Anonymous, 2 Replies
Hi.

I have been experiencing some strange and disturbing symptoms for 6+ weeks now and was hoping maybe someone could shed some light on whether or not this is possible neuropathy and if so whether this type of PN is ever seen in recently infected... Read more »

Neuropathy

Posted by Anonymous, 3 Replies
Hi. I was wondering if anyone could help me a few questions I have about PN.

I am experiencing muscle twitches, pretty much anywhere. It hits for a few seconds and will turn up somewhere else minutes/hours down the track. I went to the doctor... Read more »

AIDS related motor deficits.

Posted by bnthecliff
Sorry for the lengthy post.

I was diagnosed with HIV over 12 years ago. I had a CD4 count of 33 but was never sick. Two months later, I started meds..........AZT, Videx and Epivir.............about 2 months after that, I started feeling very... Read more »